Nurofen Express 400mg Maximum Strength Tablets
Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Express are formulated to get to work faster than standrad nurofen tablets. Each tablet contains Ibuprofen 400mg
Nurofen Express can be used to treat;
- Muscular Pain
- Cold & Flu Symptoms
- Dental pain
- Period pain
Nurofen express tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Nurofen contains Ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID).
Nurofen are suitable for short term use only. If symptoms persist longer than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.
Who can use?
This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctore before using Nurofen as they are more prone to side effects.
How to use?
Nurofen Express should be taken with a glass of water with or just after a meal.
Adults and children over 12 years: Take 1 tablet followed by 1 tablets every 4-6 hours if necessary.
Do take more than 3 tablets in any 24-hour period.
Do not take Nurofen Express if:
- If you have or ever have had a stomach ulcer or other digestive system disorder.
- If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
- If you suffer from heart, liver or kidney disease.
If you are pregnant or breast-feeding.
This medication is not suitable during pregnancy or while breastfeeding.
Common side effects.
Nurofen may cause some some stomach discomfort. Do not take on an empty stomach.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.